# SDR CALA2022070801664

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146N56501
- Condition: Corroded
- Location: Sta 1660-1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA 1660-1680 BL0 FLOOR SUPPORT HAS COR ROSION ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC 9282477 IAW B757-200 DWG 146N5230 AND B757-200 SRM 51-40-02 AND LOCATING AND DRILL NEW HOLES IAW B757-200 SRM 51-40-05 REMOVED CORROSION AT STA 1660-STA1680 BL-O ON FLOOR SUPPORT F FOR PREVIOUS UPDATE HAECO GSO MECH V932611 INSP QC453 FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 53-00-51-1A, BAC DWG V146N5230 REV- AND BAC DWG 146N5650 REV-, TOOL # T8224C REMOVED AND REPLACED WIHT NEW INTERCOSTAL P/N # 1465650-1 REMOVED CORROSION AT STA 1160-STA 1680 BLO-O ON FLOOR INTERCOSTAL P/N 146N5650-1 IAW B757-200 DWG 146N6230 AND B757 SUPPORT FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 200 SRM 51-40-02 AND LOCATRING AND DRILL NEW HOLES IAW 53-00-51-1A,BAC DWG 146N5230 REV- AND BAC DWG 146N5650 B757-200 SRM 51-40-05 HAECO GSO MECH V9325255 INSP Q467 REV-, TOOL T8224C. REMOVED AND REPLACED WITH NEW
